# SDR IPXA2019012438250

- Difficulty date: January 24, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 56,428 hours, 18,424 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP CARGO DET AIR STATUS MESSAGE DURING DE-ICE. CLEARED WITH STATUS MESSAGE CLEARING PROCEDURE. IAW FIM 26-16 TASK 815-828-002 REV 125.01 SYSTEM CHECKED, FOUND SYSTEM WORKS NORMAL.
